Recommended for the relief of fever. Both in children and adults.
Contains Paracetamol BP 120mg / 5mlwoodwards

Is the recommended brand for relief of pain & fever in both children and adults. It contains paracetemol 120 mg/5ml. It is available in supermarkets, Dukas, Grocery shops & Pharmacies in a 60 ml bottle.

For the effective treatment of scabies,pediculosis and as an insect repellant.It presents as a very user friendly viscous white lotion.

Each 5ml of NEW BETA GRIPE WATER contains: Aniseed oil (Foeniculum vulgare) 0.0008 ml, Dill oil (Peucedanum graveolens), 0.0007 ml, Peppermint oil (Mentha piperatta) 0.0003 ml & Flavored aqueous Base...

Salimia presents itself both as a liniment and a cream. This provides instant relief for stiffed shoulders, Cervical spondylosis, Lower back pain, joint pains and minor sprains.

Recommended for all sorts of aches such as Headache, Fever and Toothache.
Available in Supermarkets, Dukas, Grocery shops and Pharmacies.
Contains Paracetamol BP 500mg

It is a glucoline sweet dynomite enriched with Vitamin C and glucose in a sweet orange flavour,it provides instant energy during vigorous activities ,sports, travelling. Suitable for both Children & adults.